I am 49 years old. I weigh around 72 kg, having hypothyroidism and anxiety. I am taking Thyroxine 125 mcg and Sertraline 25 in the morning and 50 in the evening. How can I get rid of anxiety and its sensations like floating and dizziness? And how can I lose weight? My LDL cholesterol is 120. Please advise.
Welcome to icliniq.com.
I could see only the ultrasound report and others I think you missed attaching (attachment removed to protect patient identity). Anyways, the ultrasound report is normal. For your height, you are almost about 12 kg more. Hypothyroidism itself can lead to weight gain. Once the underlying thyroid condition is treated, slowly your basal metabolic rate (BMR) improves, and slowly weight will reduce. However, your efforts like exercise and physical fitness contribute a lot. If you have started taking Sertraline recently, it will lead to anxiety, which slowly comes down by itself. Both Thyroxine and Sertraline will help your underlying condition. It is better to take thyroid early in the morning on an empty stomach or 30 minutes before breakfast to avoid any side effects associated with it. LDL cholesterol is fine (though reports say the normal upper limit is 100). No need to worry about it. With physical activity, it will come down.
Taking regular medications prescribed, proper diet, and physical exercise will help you reduce weight. Note that it may not happen in one or two months. You have to be consistent in your efforts to reduce weight (of course, coupled with your thyroid medications).
I hope this helps.
Was this answer helpful?|
I am having many problems like weakness, gaining weight, dizziness, trembling, back pain, and waist pain ... These medicines which you mentioned are also partially responsible for the weight gai... Read fullCan hypothyroidism cause intermittent palpitations?
.. advised that a normal ECG while you do not have the palpitation feeling, is not diagnostic of the palpitation. You need to have a cardiac monitor. If the palpitation happens every day, then a 24 hours cardiac monitor should pick them up. If they h... Read fullGeneralized Anxiety Disorder(GAD)
that worsens with life stressors with the occurrence of negative life events ... stress of GAD ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now